# SDR SWIA2020021448455

- Difficulty date: January 2, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHTDECK WINDOW CENTER POST LEFT LOWER ATTACH IS CRACKED VERIFIED BY HFEC   (C-CHECK) RO 2/10/2020   REPLACED CRACKED ATTACH FITTING IAW CRJ200 SRM.
